MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-ECLIPSE® CONTROLLER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM-ECLIPSE® CONTROLLER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number 945ECLC
Medical Device Problem Codes Use of Device Problem (1670); Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis found that the device had a daq b connection failure and an older version of components.The defective connector pcba was replaced.Loctite was applied to the connectors.The device was upgraded according to manufacturing specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A healthcare professional (hcp) reported that the preamplifier b port needed repair and that the device was not working properly during the procedure.There was no patient impact.

Brand Name
NIM-ECLIPSE® CONTROLLER
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8164326
Report Number1045254-2018-00712
Device Sequence Number11461050
Product Code GWF
UDI-Device Identifier00643169071872
UDI-Public00643169071872
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K050798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number945ECLC
Device Catalogue Number945ECLC
Device Lot Number205690998
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2018
Initial Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1